Displaying 260 questions associated with Stomach.
After taking a 20mg tablet of Cialis it doesn't do anything for me within an hour like the instructions say? Even on an empty stomach? But usually the next day I've got a strong erection most of the day? If I try to have sex after a few hours of taking it, my erection doesn't last... read more
I have been on the shot since December. At least once a month, I get these egg burps(Sulpher), horrible gas and diahrerea that last for 3 days. The 3 days of hell happens the next day after my shot.. Does anyone else have this? Doctor checked my gall bladder is fine.
What causes the flu and how long does the flu last for? How does flu differ from stomach flu?
I am stressed very easily, nervous, have stomach aches and cry every day. Been on 150 mg for 2 weeks. Felt very blah, almost depressed the first week and a little more nervous the second. I pray that this works for me. The many weeks on Lexapro 20 mg did not help. I love my job of 20 years, but... read more
Everything was going really well and I felt better than ever,for the first two wks on 145 and have been on the 290 for four days. Nothing for two days except stomach distension. I am so disappointed beyond belief, I will take the 145 for a month and give it a fair shot.
... stomach most of the time, my breast and nipples are sore since then and my breast gets swollen sometimes. I even had one day where my nipples were leaking a little cloudy liquid. Just last night I had a horrible headache and I took a pain pill with caffeine, an hour later after I ate dinner my... read more
I took my first pill this morning and I had a horrible reaction. I got stomach cramping, and diarrhea really bad. I also felt dizzy, and unbalanced. Is this normal? I'm scared to take my dose tomorrow
I have had stomach problems since I was a kid. When I was a kid I used to have many stomach problems with some dizziness and was prescribed this green clear liquid for what my Mother was told was for "nervous stomach" . It worked wonders. No one knows what it might have been. Thanks.
I have a hard time with stomach issues when on SSRI's and SNRI's. Have had to stop meds months after being on them due to nausea, weight loss and bad side effects. I am confused about why the psych doc prescribed this, as it has a high incidence of causing nausea. Has anyone tried it and... read more
I've been on Trulicity for 3 weeks now, and most of the side effects are manageable (some transient nausea and sour stomach), but for me the worst is the fatigue. I am exhausted and can barely keep my eyes open, it's as if I have no force or energy at all. All I want to do is sleep. Also... read more
After being on bupropion for 6 months I started having severe digestive issues. Nausea, burping, bloating, gas, loss of appitite. After months of testing they took out my gall bladder. I still experienced the same symptoms. I decided to go off bupropion and it took months before I started feeling... read more
I am 33 weeks pregnant with horrible acid reflux. It has gotten so bad that only water & applesauce will not hurt my stomach. My OB/GYN put me on 20 mg of Protonix, since it was the only medication that had helped my reflux in the past. I have been taking it for 2 days now, and was wondering...... read more
She had an upset stomach, now she's asleep.
I've been taking this medication for over 6 months, never had this issue before. I had noticed the pain started when I started taking one from Amneal pharmaceuticals, but switching back to Teva has not changed the pain. Also, I had taken an a month's dosing without this problem with... read more